# SDR 03FDEA00394

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 72,058 hours, 18,403 cycles
- Engine: Ge CF650*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 655 TAILCONE FWD UPPER LT METAL SEAL CRACKED ANS CHAFED.  CLOSING ACTION ON 04/05/03. REMOVED LT FWD UPPER METAL SEALS 2EA.  FROM TAILCONE   IAW SRM 51-31-01, RECEIVED REPLACMENT SEALS ON ATTACHED TRAVELER NR T2/324508.   INSTALLED REPLACEMENT SEALS IAW SRM 51-31-01.
